Alert archive / Maine / High Wind Warnings in 2018

High Wind Warning 4, NWS Caribou, ME

December 20, 2018Hancock County, Washington County, Maine

NWS Caribou, ME issued this high wind warning at Dec 20, 2018, 3:08 PM EST for Hancock County, Washington County, Maine. It took effect at Dec 21, 2018, 1:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 20, 2018, 3:08 PM EST (20:08 UTC)
In effect from
Dec 21, 2018, 1:00 PM EST
Expired
Dec 22, 2018, 3:08 AM EST
In force
14 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2018-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2018-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2365 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

484 
WWUS71 KCAR 202008
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
308 PM EST Thu Dec 20 2018

MEZ029-030-210415-
/O.UPG.KCAR.HW.A.0005.181221T1700Z-181222T1100Z/
/O.NEW.KCAR.HW.W.0004.181221T1800Z-181222T1200Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
308 PM EST Thu Dec 20 2018

...HIGH WIND WARNING IN EFFECT FROM 1 PM FRIDAY TO 7 AM EST
SATURDAY...

The National Weather Service in Caribou has issued a High Wind
Warning, which is in effect from 1 PM Friday to 7 AM EST
Saturday. The High Wind Watch is no longer in effect.

* WINDS...South 20 to 30 mph with gusts up to 60 mph.

* TIMING...Friday afternoon through late Friday night.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ015>017-210415-
/O.NEW.KCAR.WI.Y.0015.181221T1800Z-181222T1200Z/
Southern Penobscot-Interior Hancock-Central Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, and Princeton
308 PM EST Thu Dec 20 2018

...WIND ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 7 AM EST
SATURDAY...

The National Weather Service in Caribou has issued a Wind
Advisory, which is in effect from 1 PM Friday to 7 AM EST
Saturday.

* WINDS...South 15 to 25 mph with gusts up to 40 mph.

* TIMING...Friday afternoon through late Friday night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
7 follow-up statements
780 
WWUS71 KCAR 210155
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
855 PM EST Thu Dec 20 2018

MEZ029-030-211200-
/O.CON.KCAR.HW.W.0004.181221T1800Z-181222T1200Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
855 PM EST Thu Dec 20 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM FRIDAY TO 7 AM
EST SATURDAY...

* WINDS...South 20 to 30 mph with gusts up to 50 to 60 mph.

* TIMING...Friday afternoon through late Friday night.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ015>017-211200-
/O.CON.KCAR.WI.Y.0015.181221T1800Z-181222T1200Z/
Southern Penobscot-Interior Hancock-Central Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, and Princeton
855 PM EST Thu Dec 20 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO 7 AM EST
SATURDAY...

* WINDS...South 15 to 25 mph with gusts up to 40 mph.

* TIMING...Friday afternoon through late Friday night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

VJN
851 
WWUS71 KCAR 210733
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
233 AM EST Fri Dec 21 2018

MEZ029-030-212015-
/O.CON.KCAR.HW.W.0004.181221T1800Z-181222T1200Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
233 AM EST Fri Dec 21 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 7 AM EST SATURDAY...

* WINDS...South 30 to 40 mph with gusts up to 60 mph.

* TIMING...This afternoon through early Saturday morning. 

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ015>017-212015-
/O.CON.KCAR.WI.Y.0015.181221T1800Z-181222T1200Z/
Southern Penobscot-Interior Hancock-Central Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, and Princeton
233 AM EST Fri Dec 21 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM EST SATURDAY...

* WINDS...South 20 to 30 mph with gusts up to 50 mph.

* TIMING...This afternoon through early Saturday morning. 

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

TF/CB
884 
WWUS71 KCAR 211425
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
925 AM EST Fri Dec 21 2018

MEZ029-030-212230-
/O.CON.KCAR.HW.W.0004.181221T1800Z-181222T1200Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
925 AM EST Fri Dec 21 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 7 AM EST SATURDAY...

* WINDS...South 25 to 35 mph with gusts up to 60 mph.

* TIMING...This afternoon through early Saturday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ015>017-212230-
/O.CON.KCAR.WI.Y.0015.181221T1800Z-181222T1200Z/
Southern Penobscot-Interior Hancock-Central Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, and Princeton
925 AM EST Fri Dec 21 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM EST SATURDAY...

* WINDS...South 15 to 25 mph with gusts up to 45 mph.

* TIMING...This afternoon through early Saturday morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
854 
WWUS71 KCAR 212024
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
324 PM EST Fri Dec 21 2018

MEZ029-030-220430-
/O.CON.KCAR.HW.W.0004.000000T0000Z-181222T1200Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
324 PM EST Fri Dec 21 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...

* WINDS...South 25 to 35 mph with gusts up to 60 mph.

* TIMING...This afternoon through early Saturday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ015>017-220430-
/O.CON.KCAR.WI.Y.0015.000000T0000Z-181222T1200Z/
Southern Penobscot-Interior Hancock-Central Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, and Princeton
324 PM EST Fri Dec 21 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...

* WINDS...South 15 to 25 mph with gusts up to 45 mph.

* TIMING...This afternoon through early Saturday morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
761 
WWUS71 KCAR 220136
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
836 PM EST Fri Dec 21 2018

MEZ029-030-221200-
/O.CON.KCAR.HW.W.0004.000000T0000Z-181222T1200Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
836 PM EST Fri Dec 21 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...

* WINDS...South 25 to 35 mph with gusts up to 50 to 60 mph.

* TIMING...Overnight through early Saturday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ015>017-221200-
/O.CON.KCAR.WI.Y.0015.000000T0000Z-181222T1200Z/
Southern Penobscot-Interior Hancock-Central Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, and Princeton
836 PM EST Fri Dec 21 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...

* WINDS...South 15 to 25 mph with gusts up to 40 to 45 mph.

* TIMING...This afternoon through early Saturday morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

VJN
994 
WWUS71 KCAR 220528
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
1228 AM EST Sat Dec 22 2018

MEZ029-030-221200-
/O.CON.KCAR.HW.W.0004.000000T0000Z-181222T1200Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
1228 AM EST Sat Dec 22 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS...South 25 to 35 mph with gusts 50 to 60 mph.

* TIMING...Through early this morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ015>017-221200-
/O.CON.KCAR.WI.Y.0015.000000T0000Z-181222T1200Z/
Southern Penobscot-Interior Hancock-Central Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, and Princeton
1228 AM EST Sat Dec 22 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WINDS...South 15 to 25 mph with gusts 40 to 45 mph.

* TIMING...Through early this morning.   

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
564 
WWUS71 KCAR 220808
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
308 AM EST Sat Dec 22 2018

MEZ029-030-220915-
/O.CAN.KCAR.HW.W.0004.000000T0000Z-181222T1200Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
308 AM EST Sat Dec 22 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Caribou has cancelled the High
Wind Warning.

The wind has diminished across the area and high wind is no longer
expected.  

$$

MEZ015>017-220915-
/O.CAN.KCAR.WI.Y.0015.000000T0000Z-181222T1200Z/
Southern Penobscot-Interior Hancock-Central Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, and Princeton
308 AM EST Sat Dec 22 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Caribou has cancelled the Wind
Advisory.

The wind has diminished across the area and strong wind is no 
longer expected. 

$$

CB

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at Dec 20, 12:28 PM EST, 2 hours 40 minutes earlier.

Area forecast discussion, Dec 20, 12:28 PM EST, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1228 PM EST Thu Dec 20 2018

.SYNOPSIS...
Low pressure will track west of the region Friday through
Saturday, and a cold front will move through late Saturday.
&&

.NEAR TERM /THROUGH TONIGHT/...
1220pm update...Added southern Penobscot County to the Winter
Weather Advisory for early Friday morning. Also backed up the
start time for the advisory by 3 hours to 4 am. Warm air
advection will be strong Friday morning, but the concern is that
rain will freeze on cold ground surfaces after air temperatures
are above freezing. The timing of the freezing rain onset for
the early morning commute heightens concern. In terms of
flooding, the case for issues along the Piscataquis and
Kenduskeag Rivers continues to look compelling due to ice break
up and jamming potential.  Fog is expected Friday night.

Previous Discussion... Mostly cloudy early this morning in the
north and partly cloudy to mostly clear elsewhere. Expect a bit
of a decrease in clouds through the morning, with skies partly
cloudy to mostly sunny today. Temperatures will be fairly
comfortable with highs in the lower to mid 30s north and around
40 south. Light winds thanks to high pressure.

The high pressure moves east tonight and we get into an onshore
flow ahead of the next weather system. Expect low temperatures
to be reached early, with rising temperatures through the night
and increasing clouds. Although main precipitation doesn't
arrive until around daybreak Friday from a Bar Harbor to
Greenville line, there is concern for some light freezing
drizzle before the main precip event. As light onshore flow
develops through the night, model soundings show a very
saturated atmosphere developing in the lowest 1000 to 1500 feet
with surface temperatures just below freezing most places. Just
not sure that the cloud layer will be thick enough to support
any precipitation ahead of the main event. Have a chance of
freezing drizzle in the forecast to account for this.
&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Solstice Soaker...

low pressure moving out of the northeast Gulf of Mexico moves into
the Southeast U.S. Fri morning. The low lifts north/northeast
and intensifies as it passes to the west of the Saint Lawrence
River Sat morning. The low is expected to be near the
Quebec/western Labrador border by 00z Sun. Precipitation will
quickly overspread the FA from SW to NE Fri morning. Initially
the ground will likely be cold enough in spots for a short
period of freezing rain, especially to the north of Bangor. The
freezing rain is expected be less than a tenth of an inch, and
in many areas just a brief glaze of ice, but with it coming in
during the morning commute for many any untreated surfaces
could become quite slick. The plan for now is to go with a short
duration 4 to 6 hour winter weather advisory for areas to the
north of Bangor. Can't rule out that a short advisory could be
needed in the Bangor area, and the advisory can be expanded
south if needed. Confidence is pretty high that it will be a
rain event from the onset along the coast. The next issue, is
that there will be a strong jet setting up with 925H wind on
both the GFS and NAM 60 to 70 knots along the coast Fri
afternoon into Fri night. A local wind study would indicate a
decent possibility of high wind criteria along the coast, and
plan to issue a high wind watch for Fri afternoon into Fri
evening. Next, the rain will fall heavily at times with total
rainfall amounts of 1.5 to 2.5 inches expected with the highest
amounts Down East. The rain combined with about 48 hours of
above freezing temps will likely cause some ice movement on the
central and southern rivers and could lead to a local ice jam
flood. Will issue a flood watch for Fri afternoon into
Sat, and it is possible that the flood watch may need to be
extended into Sat night for continued run off and temps
remaining above freezing into the evening. Will discuss any
coastal flood issues in the the tides and coastal flooding
section below.
&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Colder air filters back into the area Sat night as a cold front
pushes east of area and any remaining rain showers would end as a
few isolated snow showers. The period Sun through Wed looks
quiet and cold with a couple of weak systems with reinforcing
shots of cold air. There could be some flurries or a snow shower
at some point, especially across the north and mountains, but
no significant systems. Temperatures will trend to below
average.
&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
NEAR TERM: MVFR ceilings this morning north of KHUL, with VFR
elsewhere. Expect the MVFR ceilings to dissipate by midday in
the north, with VFR persisting Downeast. Tonight around or after
midnight, tentatively expecting an IFR ceiling to develop most
areas. If this ceiling develops, could be some freezing drizzle
as well. Confidence is low on the ceiling and freezing drizzle,
however.

SHORT TERM: Conditions will lower to LIFR to IFR in rain and fog
Friday and Friday night with times of VLIFR possible. Wind
shear will likely be a concern Friday afternoon into Friday
evening with 50 knot wind possible at the 2 k ft agl level. A
brief period icing is likely north of Bangor Friday morning.
Conditions Sat will likely start of IFR and may gradually
improve to MVFR in the afternoon. Conditions will likely improve
to VFR Sat night at the Down East terminals with MVFR at the
northern terminals. VFR expected Down East Sun with MVFR to VFR
at the northern terminals. VFR Monday with local MVFR at the
northern terminals.
&&

.MARINE...
NEAR TERM: Conditions below small craft through tonight.

SHORT TERM: Will upgrade the gale watch to a gale warning Friday
afternoon and Friday night.  Once the gale runs its course it will
need to be followed by a small craft advisory for at least the
remainder of the weekend.
&&

.TIDES/COASTAL FLOODING...
Splashover is possible around the time of high tide Friday
evening, which is at 9:33 pm EST at Bar Harbor. Splash-over is
possible again around the time of high tide Saturday morning,
which is at 9:46 am EST at Bar Harbor. The highest astronomical
tides are with the high tide Saturday morning, so the threat is
higher with the high tide Sat morning. There is the possibility
that some small rocks may get deposited on Seawall Rd. Coastal
flooding is not expected at this time.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from 4 AM to 1 PM EST Friday for
     MEZ001-002.
     Winter Weather Advisory from 4 AM to 11 AM EST Friday for
     MEZ003>006-010-011-031-032.
     Flood Watch from Friday afternoon through Saturday evening for
     MEZ011-015>017-029>032.
     High Wind Watch from Friday afternoon through late Friday
     night for MEZ029-030.
     Winter Weather Advisory from 4 AM to 9 AM EST Friday for
     MEZ015.
MARINE...Gale Warning from 10 AM Friday to 5 AM EST Saturday for
     ANZ050>052.
&&

Near Term...Foisy
Short Term...CB
Long Term...CB
Aviation...Foisy/CB
Marine...Foisy/CB
Tides/Coastal Flooding...
Hazardous weather outlook, Dec 20, 3:02 PM EST, 6 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
302 PM EST Thu Dec 20 2018

MEZ003>006-010-212015-
Northern Somerset-Northern Piscataquis-Northern Penobscot-
Southeast Aroostook-Central Piscataquis-
302 PM EST Thu Dec 20 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 11 AM EST FRIDAY...

This Hazardous Weather Outlook is for East Central Maine, North
Central Maine, Northern Maine and West Central Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ016-017-212015-
Interior Hancock-Central Washington-
302 PM EST Thu Dec 20 2018

...FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY
EVENING...
...WIND ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 7 AM EST SATURDAY...

This Hazardous Weather Outlook is for Interior DownEast Maine.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ015-212015-
Southern Penobscot-
302 PM EST Thu Dec 20 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST FRIDAY...
...FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY
EVENING...
...WIND ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 7 AM EST SATURDAY...

This Hazardous Weather Outlook is for Interior DownEast Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   Flood Watch.
   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ001-002-212015-
Northwest Aroostook-Northeast Aroostook-
302 PM EST Thu Dec 20 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST FRIDAY...

This Hazardous Weather Outlook is for Far Northern Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-212015-
Coastal Hancock-Coastal Washington-
302 PM EST Thu Dec 20 2018

...FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY
EVENING...
...HIGH WIND WARNING IN EFFECT FROM 1 PM FRIDAY TO 7 AM EST
SATURDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM FRIDAY TO 7 PM EST
SATURDAY...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Wind Warning.
   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ011-031-032-212015-
Central Penobscot-Southern Piscataquis-Northern Washington-
302 PM EST Thu Dec 20 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 11 AM EST FRIDAY...
...FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY
EVENING...

This Hazardous Weather Outlook is for East Central Maine, Eastern
Maine and North Central Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-212015-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
302 PM EST Thu Dec 20 2018

...GALE WARNING IN EFFECT FROM 10 AM FRIDAY TO 5 AM EST SATURDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 3:08 AM ESTGale WarningCAR48 hr
Dec 20, 3:08 AM ESTHigh Wind WatchCARHancock, Washington12 hr
Dec 20, 3:08 AM ESTWinter Weather AdvisoryCARAroostook, Penobscot, Piscataquis, Somerset, Washington32 hr
Dec 20, 3:09 AM ESTFlood WatchCARAroostook, Hancock, Penobscot, Piscataquis, Washington60 hr
Dec 20, 3:08 PM ESTWind AdvisoryCARHancock, Penobscot, Washington36 hr
Dec 20, 3:42 PM ESTCoastal Flood AdvisoryCARHancock, Washington44 hr

Nearby

High Wind Warnings in Maine, 2018Every high wind warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.